MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION, ASHITAKA VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number OL-XA25455M
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the following reported information: the coating was coming off.The procedure outcome was not reported.There was no harm to the patient reported.
 
Additional Manufacturer Narrative
D4: expiration date: unknown due to the lot number being unknown.D4: udi: (b)(4) since the lot# was unknown, only di no.Is listed.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.H4: device manufacture date: unknown due to the lot number being unknown.The actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.History investigation of the involved product code and lot number since the lot number was unknown, the manufacturing record and the shipping inspection record could not be investigated.Regarding the involved product, no similar issues attributable to the manufacturing process were reported in the past three years.As the lot number was unknown, the manufacturing record and the shipping inspection record of the actual device could not be investigated.In addition, since the actual device was not returned and an analysis could not be performed, it was not possible to clarify the cause of the occurrence.Relevant instructions for use (ifu) reference: "if any resistance is felt or if the tip's behavior and/or location seems improper, stop manipulating the guidewire and/or endotherapy device and determine the cause by fluoroscopy or endoscope.Continuing to manipulate the guidewire could cause patient injury, such as perforation, hemorrhage or mucous membrane damage.It may also damage the endoscope, instrument and/or endotherapy device." (b)(4) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section d9, section h3, and to provide the completed investigation results.The actual device has been returned for evaluation.Since the infection status was unknown, it was not possible to open the actual device and confirm its condition.Appearance confirmation of the actual device through the package bag.The actual device was in a holder tube.Although no anomaly such as peeling of the outer layer was found in appearance within the range that could be seen through the package bag, it was not possible to confirm the details.History investigation of the involved product code and lot number: no anomaly was found in the results of the history investigation.No similar event was found in the past complaint file.Based on the investigation results, no anomaly was found in the history of the involved product code/lot#.Furthermore, since the actual device could not be analyzed in detail, it was not possible to clarify the cause of occurrence.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
VISIGLIDE2
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23802650
Report Number9681834-2025-00226
Device Sequence Number18041434
Product Code OCY
UDI-Device Identifier04953170358241
UDI-Public(01)04953170358241(17)271130(10)241204
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOL-XA25455M
Device Lot Number241204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown